REAL

Isolated periodic wave trains in a generalized Burgers–Huxley equation

Wang, Qinlong and Xiong, Yu'e and Huang, Wentao and Romanovski, Valery (2022) Isolated periodic wave trains in a generalized Burgers–Huxley equation. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (4). pp. 1-16. ISSN 1417-3875

[img]
Preview
Text
p9524.pdf

Download (2MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:47
Last Modified: 31 Jan 2023 08:47
URI: http://real.mtak.hu/id/eprint/157754

Actions (login required)

Edit Item Edit Item